Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Intense pain and hard lump in patella post arthroscopy to cut away torn meniscus. Suggestion?

I had an arthroscopy three weeks ago to cut away a torn meniscus on the right hand side of my right knee , and have been really please with the recovery. however, I feel in the last few days I have regressed. From time to time I get really bad pain to the right of my patella and I can t walk. There is a hard lump there too which I assume is scar tissue I was doing so well I am surprised by this little set back and am not sure whether to be concerned or not
Asked On : Sun, 6 May 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
I wouldn't be too concerned. It is still early days following your surgery. Your right that the hard lump sounds like scar tissue which should improve with time. You can help by regularly massaging that area with a moisturizing cream.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor